Deep search:Searching for "type-2 fuzzy set" in 'ABSTRACT and KEYWORDGot 1 item.
index Title
1Modelling spatial vagueness based on type-2 fuzzy set
Author(s):Du Guo-ning, Zhu Zhong-ying  Clicked:6163  Download:2739  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2006 Vol.7 No.2 P.250-256  DOI:10.1631/jzus.2006.A0250
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE